| Model Number |
X SERIES |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) in an outside environment, the device inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Complainant indicated that subsequent testing indoors, the device would not power up.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and the monitor board was replaced to remedy the malfunction.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.